Alert archive / California / Wind Advisories in 2015
Wind Advisory 70, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Dec 15, 2015, 8:57 PM PST. It took effect at Dec 15, 2015, 10:00 PM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2015, 8:57 PM PST (04:57 UTC)
- In effect from
- Dec 15, 2015, 10:00 PM PST
- Expired
- Dec 16, 2015, 10:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
594 WWUS76 KLOX 160457 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 857 PM PST TUE DEC 15 2015 ...VERY COLD TEMPERATURES POSSIBLE TONIGHT INTO WEDNESDAY... .A DRY AND COLD AIR MASS WILL ALLOW FOR ANOTHER COLD NIGHT TONIGHT INTO WEDNESDAY...WITH SEVERAL AREAS LIKELY SEEING COLDER CONDITIONS THAN LAST NIGHT AND TEMPERATURES AROUND OR BELOW FREEZING. TEMPERATURES SHOULD INCREASE A FEW DEGREES WEDNESDAY NIGHT INTO THURSDAY...BUT SUB-FREEZING TEMPERATURES ARE POSSIBLE AGAIN IN THE OJAI VALLEY. CAZ036-161000- /O.EXA.KLOX.HZ.W.0012.151216T1000Z-151216T1700Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ 857 PM PST TUE DEC 15 2015 ...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HARD FREEZE WARNING FOR THE SANTA YNEZ VALLEY. THIS WARNING IS IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY. * TEMPERATURE...SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED TONIGHT INTO EARLY WEDNESDAY MORNING. * IMPACTS...TEMPERATURES THIS COLD CAN RESULT IN A HARD FREEZE WITH DAMAGE TO EXPOSED PIPES. DAMAGE TO CROPS AND SENSITIVE VEGETATION IS LIKELY. OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN.VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. && $$ CAZ044-161000- /O.CON.KLOX.HZ.W.0012.151216T1000Z-151216T1700Z/ /O.CON.KLOX.FZ.A.0009.151217T1100Z-151217T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 857 PM PST TUE DEC 15 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * TEMPERATURE...AROUND THE OJAI VALLEY...SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED TONIGHT INTO EARLY WEDNESDAY MORNING. OTHER WIND SHELTERED AREAS...SEVERAL HOURS BETWEEN 29 AND 32 DEGREES IS POSSIBLE TONIGHT INTO EARLY WEDNESDAY MORNING. SLIGHTLY WARMER BUT SIMILAR CONDITIONS ARE EXPECTED WEDNESDAY NIGHT INTO THURSDAY. * IMPACTS...THE OJAI VALLEY CAN EXPERIENCE A HARD FREEZE WITH DAMAGE TO EXPOSED PIPES. ALL WIND SHELTERED VALLEYS CAN EXPERIENCE DAMAGE TO CROPS AND SENSITIVE VEGETATION. OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN.VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. A FREEZE WATCH MEANS TEMPERATURES BETWEEN 29 AND 32 DEGREES OR LESS WILL BE POSSIBLE FOR AT LEAST TWO CONSECUTIVE HOURS. PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. && $$ CAZ037-038-161000- /O.CON.KLOX.HZ.W.0012.151216T1000Z-151216T1700Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...CUYAMA 857 PM PST TUE DEC 15 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... * TEMPERATURE...SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED TONIGHT INTO EARLY WEDNESDAY MORNING. * IMPACTS...TEMPERATURES THIS COLD CAN RESULT IN A HARD FREEZE WITH DAMAGE TO EXPOSED PIPES. DAMAGE TO CROPS AND SENSITIVE VEGETATION IS LIKELY. OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN.VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. && $$ CAZ034-035-161000- /O.CON.KLOX.FZ.W.0023.151216T1000Z-151216T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 857 PM PST TUE DEC 15 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... * TEMPERATURE...SEVERAL HOURS OF TEMPERATURES AT OR BELOW 32 DEGREES ARE EXPECTED TONIGHT INTO EARLY WEDNESDAY MORNING. * IMPACTS...DAMAGE TO CROPS AND SENSITIVE VEGETATION IS LIKELY. OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. && $$ CAZ046-053-054-161000- /O.NEW.KLOX.WI.Y.0070.151216T0600Z-151216T1800Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 857 PM PST TUE DEC 15 2015 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL 10 AM PST WEDNESDAY AND INCLUDES THE SANTA MONICA MOUNTAINS. * WINDS AND TIMING...NORTHEAST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH LATE THIS EVENING AND CONTINUE THROUGH WEDNESDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-088-548-161000- /O.CON.KLOX.FR.Y.0021.151216T1000Z-151216T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SANTA CLARITA...NEWHALL...VALENCIA...PASADENA... SAN GABRIEL...POMONA 857 PM PST TUE DEC 15 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST WEDNESDAY... * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 33 AND 35 DEGREES FOR SEVERAL HOURS TONIGHT AND INTO EARLY WEDNESDAY MORNING. * IMPACTS...DAMAGE TO SENSITIVE VEGETATION IS POSSIBLE. OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ HALL
3 follow-up statements
044 WWUS76 KLOX 160920 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 120 AM PST WED DEC 16 2015 ...VERY COLD TEMPERATURES POSSIBLE THROUGH EARLY THIS MORNING... .A DRY AND COLD AIR MASS WILL ALLOW FOR ANOTHER COLD NIGHT THROUGH THIS MORNING...WITH SEVERAL AREAS LIKELY SEEING COLDER CONDITIONS THAN LAST NIGHT AND TEMPERATURES AROUND OR BELOW FREEZING. TEMPERATURES SHOULD INCREASE A FEW DEGREES LATER TONIGHT INTO THURSDAY...BUT SUB-FREEZING TEMPERATURES ARE POSSIBLE AGAIN IN THE OJAI VALLEY. CAZ044-161700- /O.CON.KLOX.HZ.W.0012.151216T1000Z-151216T1700Z/ /O.CON.KLOX.FZ.A.0009.151217T1100Z-151217T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 120 AM PST WED DEC 16 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT LATE TONIGHT THROUGH THURSDAY MORNING... * TEMPERATURE...AROUND THE OJAI VALLEY...SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED THROUGH MID MORNING. FOR OTHER WIND SHELTERED AREAS...EXPECT SEVERAL HOURS BETWEEN 29 AND 32 DEGREES. SLIGHTLY WARMER BUT SIMILAR CONDITIONS ARE EXPECTED TONIGHT INTO THURSDAY. * IMPACTS...THE OJAI VALLEY CAN EXPERIENCE A HARD FREEZE WITH DAMAGE TO EXPOSED PIPES. ALL WIND SHELTERED VALLEYS CAN EXPERIENCE DAMAGE TO CROPS AND SENSITIVE VEGETATION. OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN.VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. A FREEZE WATCH MEANS TEMPERATURES BETWEEN 29 AND 32 DEGREES OR LESS WILL BE POSSIBLE FOR AT LEAST TWO CONSECUTIVE HOURS. PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. && $$ CAZ036>038-161700- /O.CON.KLOX.HZ.W.0012.151216T1000Z-151216T1700Z/ SANTA YNEZ VALLEY-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- CUYAMA VALLEY- INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ...PASO ROBLES... ATASCADERO...CUYAMA 120 AM PST WED DEC 16 2015 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURE...SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED THROUGH MID MORNING. * IMPACTS...TEMPERATURES THIS COLD CAN RESULT IN A HARD FREEZE WITH DAMAGE TO EXPOSED PIPES. DAMAGE TO CROPS AND SENSITIVE VEGETATION IS LIKELY. OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES OF 28 DEGREES OR LESS FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN.VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING. && $$ CAZ034-035-161700- /O.CON.KLOX.FZ.W.0023.151216T1000Z-151216T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 120 AM PST WED DEC 16 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURE...SEVERAL HOURS OF TEMPERATURES AT OR BELOW 32 DEGREES ARE EXPECTED THROUGH MID MORNING. * IMPACTS...DAMAGE TO CROPS AND SENSITIVE VEGETATION IS LIKELY. OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. && $$ CAZ039-088-548-161700- /O.CON.KLOX.FR.Y.0021.151216T1000Z-151216T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SANTA CLARITA...NEWHALL...VALENCIA...PASADENA... SAN GABRIEL...POMONA 120 AM PST WED DEC 16 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * TEMPERATURE...TEMPERATURES WILL DROP TO BETWEEN 33 AND 35 DEGREES FOR SEVERAL HOURS EARLY THIS MORNING. * IMPACTS...DAMAGE TO SENSITIVE VEGETATION IS POSSIBLE. OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT INDOORS. && $$ CAZ046-053-054-161700- /O.CON.KLOX.WI.Y.0070.000000T0000Z-151216T1800Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 120 AM PST WED DEC 16 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WINDS AND TIMING...NORTHEAST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH LATE THIS EVENING AND CONTINUE THROUGH MID MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CK/ASR
741 WWUS76 KLOX 161658 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 858 AM PST WED DEC 16 2015 .A DRY AND COLD AIR MASS WILL ALLOW FOR ANOTHER COLD NIGHT ESPECIALLY IN THE VENTURA COUNTY INTERIOR VALLEYS. TEMPERATURES SHOULD INCREASE A FEW DEGREES LATER TONIGHT INTO THURSDAY...BUT SUB- FREEZING TEMPERATURES ARE POSSIBLE AGAIN IN THE OJAI VALLEY. CAZ044-170100- /O.EXP.KLOX.HZ.W.0012.000000T0000Z-151216T1700Z/ /O.CON.KLOX.FZ.A.0009.151217T1100Z-151217T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 858 AM PST WED DEC 16 2015 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... ...HARD FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... * TEMPERATURE...AROUND THE OJAI VALLEY...SEVERAL HOURS OF TEMPERATURES BETWEEN 29 AND 32 DEGREES EXPECTED TONIGHT INTO THURSDAY. * IMPACTS...WIND SHELTERED VALLEYS CAN EXPERIENCE DAMAGE TO CROPS AND SENSITIVE VEGETATION. OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS TEMPERATURES BETWEEN 29 AND 32 DEGREES OR LESS WILL BE POSSIBLE FOR AT LEAST TWO CONSECUTIVE HOURS. PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. && $$ CAZ036>038-161800- /O.EXP.KLOX.HZ.W.0012.000000T0000Z-151216T1700Z/ SANTA YNEZ VALLEY-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- CUYAMA VALLEY- INCLUDING THE CITIES OF...SOLVANG...SANTA YNEZ...PASO ROBLES... ATASCADERO...CUYAMA 858 AM PST WED DEC 16 2015 ...HARD FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... TEMPERATURES IN THE SANTA YNEZ VALLEY ARE LARGELY ABOVE FREEZING THIS MORNING. THE CUYAMA VALLEY IS A BIT COOLER...BUT SEEING STEADY TEMPERATURE INCREASE SINCE SUNRISE SO WILL EXPIRE THERE ALSO. $$ CAZ034-035-161800- /O.EXP.KLOX.FZ.W.0023.000000T0000Z-151216T1700Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 858 AM PST WED DEC 16 2015 ...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... TEMPERATURES ALONG THE SLO COAST AND SANTA BARBARA CENTRAL COAST ARE WELL ABOVE FREEZING SO EXPIRING THE FREEZE WARNING. $$ CAZ039-088-548-161800- /O.EXP.KLOX.FR.Y.0021.000000T0000Z-151216T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SANTA CLARITA...NEWHALL...VALENCIA...PASADENA... SAN GABRIEL...POMONA 858 AM PST WED DEC 16 2015 ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... TEMPERATURES IN THE SANTA BARBARA SOUTH COAST...SANTA CLARITA VALLEY...AND SAN GABRIEL VALLEY ARE WELL ABOVE FREEZING SO EXPIRING THE FROST ADVISORY. $$ CAZ046-053-054-161800- /O.CON.KLOX.WI.Y.0070.000000T0000Z-151216T1800Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 858 AM PST WED DEC 16 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WINDS AND TIMING...NORTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH MID MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
391 WWUS76 KLOX 161755 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 955 AM PST WED DEC 16 2015 .A DRY AND COLD AIR MASS WILL ALLOW FOR ANOTHER COLD NIGHT ESPECIALLY IN THE VENTURA COUNTY INTERIOR VALLEYS. TEMPERATURES SHOULD INCREASE A FEW DEGREES LATER TONIGHT INTO THURSDAY...BUT SUB- FREEZING TEMPERATURES ARE POSSIBLE AGAIN IN THE OJAI VALLEY. CAZ046-053-054-161900- /O.EXP.KLOX.WI.Y.0070.000000T0000Z-151216T1800Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 955 AM PST WED DEC 16 2015 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... STILL OCCASIONAL ADVISORY STRENGTH GUSTS IN THE SANTA MONICA MOUNTAINS...BUT INFREQUENT AND ISOLATED ENOUGH TO CANCEL THE ADVISORY. $$ CAZ044-170200- /O.CON.KLOX.FZ.A.0009.151217T1100Z-151217T1700Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 955 AM PST WED DEC 16 2015 ...FREEZE WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... * TEMPERATURE...AROUND THE OJAI VALLEY...SEVERAL HOURS OF TEMPERATURES BETWEEN 29 AND 32 DEGREES EXPECTED TONIGHT INTO THURSDAY. * IMPACTS...WIND SHELTERED VALLEYS CAN EXPERIENCE DAMAGE TO CROPS AND SENSITIVE VEGETATION. OUTDOOR PETS AND LIVESTOCK ARE AT RISK FOR HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS TEMPERATURES BETWEEN 29 AND 32 DEGREES OR LESS WILL BE POSSIBLE FOR AT LEAST TWO CONSECUTIVE HOURS. PROTECTIVE MEASURES TO SAVE OUTDOOR PLANTS MAY BE NEEDED. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 15, 4:35 PM PST, 4 hours 22 minutes earlier.
Area forecast discussion, Dec 15, 4:35 PM PST, 4 hours 22 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 435 PM PST TUE DEC 15 2015 UPDATED AVIATION SECTION .SYNOPSIS... BLUSTERY DAYS AND COLD NIGHTS WILL CONTINUE THROUGH THURSDAY. TEMPERATURES WILL BE WARMER FRIDAY AND SATURDAY AHEAD OF THE NEXT CHANCE OF PRECIPITATION THAT BEGINS TO MOVE INTO THE REGION LATE ON SATURDAY && .SHORT TERM (TODAY-FRI)...TEMPERATURES UP A FEW DEGREES FROM YESTERDAY AS THE LOW THAT BROUGHT US RAIN AND WIND EARLIER THIS WEEK MOVES FURTHER TO THE EAST. COLD AIR IS POOLING INTO THE GREAT BASIN IN THE LOW'S WAKE...AND A DECENT NORTHEASTERLY WIND PUSH SHOULD FORM QUICKLY TONIGHT AND CONTINUE INTO WEDNESDAY AFTERNOON. WINDS SPEEDS IN THE WIND PRONE AREAS OF LOS ANGELES AND VENTURA COUNTIES WILL GENERALLY BE IN THE 25 TO 40 MPH RANGE DURING THE AROUND MIDNIGHT AND LATE MORNING PEAKS. THESE WINDS WILL SKIRT ADVISORY THRESHOLDS IN SOME LOCATIONS...BUT OVERALL WILL BE BELOW. THE COLD AIR MASS CURRENTLY OVER THE AREA WILL CHANGE LITTLE TONIGHT...BUT THE AIR WILL DRY OUT EVEN MORE. THIS SHOULD LEAD TO THE COLDEST NIGHT OF THE WEEK...THOUGH THE NORTHEAST WINDS COMPLICATE THIS GENERALIZED PICTURE AND ADD A DOSE OF UNCERTAINTY. SEVERAL FROST/FREEZE HAZARDS HAVE BEEN POSTED TO ACCOUNT FOR THIS (LAXNPWLOX). A RIDGE OF HIGH PRESSURE TO THE WEST WILL GRADUALLY BUILD OVER CALIFORNIA THROUGH FRIDAY. THE OFFSHORE FLOW TONIGHT INTO WEDNESDAY WILL ENHANCE THE WARMING EFFECTS OVER COASTAL AREAS WHILE SQUASHING IT FOR THE INTERIOR AREAS. GENERALLY BELOW NORMAL TEMPERATURES AWAY FROM THE COAST WILL BE THE RESULT. THURSDAY WILL SEE MUCH WEAKER BUT STILL PRESENT OFFSHORE FLOW...WHILE ANOTHER WEAK BOOST IS EXPECTED ON FRIDAY. THIS WILL CREATE A FEW WRINKLES IN THE MAGNITUDE OF THE GENERAL DAILY WARMING TREND. FRIDAY SHOULD BE THE WARMEST...WITH MOST COASTAL AND VALLEY AREAS TOPPING OUT RIGHT AROUND 70 AND JUST ABOVE NORMAL FOR THIS TIME OF THE YEAR. EARLY MORNING LOW TEMPERATURES WILL SEE A SIMILAR WARMING TREND EACH DAY...BUT ADDITIONAL FROST/FREEZE HAZARDS MAY BE NEEDED FOR THURSDAY AND FRIDAY MORNINGS. .LONG TERM (SAT-TUE)... A SERIES OF UPPER LEVEL DISTURBANCES WILL BE THE STORY FOR THE EXTENDED. THERE IS GOOD CONSENSUS AMONG THE COMPUTER MODEL PROJECTIONS FOR A WEAK COLD FRONT QUICKLY PUSHING THROUGH THE AREA ON SATURDAY. AS HAS BEEN THE CASE SO FAR THIS WINTER...SLO AND SBA HAVE A GOOD CHANCE FOR RAIN...WHILE AREAS TO THE SOUTH WILL BE IN LIMBO AS THE FRONT WEAKENS AROUND POINT CONCEPTION. WHATEVER RAIN RESULTS SHOULD BE LIGHT AND UNDER 0.25 INCHES. SNOW AND THUNDERSTORMS SHOULD NOT BE AN ISSUE. LATE SATURDAY NIGHT AND SUNDAY LOOK ON THE DRY SIDE IN BETWEEN SYSTEMS...WITH POSSIBLY GUSTY NORTHERLY FLOW. KEPT A SLIGHT CHANCE GOING WITH RUN- TO-RUN INCONSISTENCIES IN TERMS OF THE TIMING OF THE STORMS. SOME MOIST NORTH FLOW COULD ALSO PRODUCE A LIGHT SHOWER OR TWO ON THE NORTH SLOPES. CURRENT PROJECTIONS SHOW IMPULSES OF MOIST NORTHWEST FLOW PUSHING THROUGH SUNDAY NIGHT AND MONDAY NIGHT. THIS PATTERN LOOKS VERY FAVORABLE FOR RAIN NORTH OF SANTA BARBARA AND OVER EASTERN LOS ANGELES COUNTY...AND NOT SO MUCH FOR OTHER AREAS. SOME OF THE GFS ENSEMBLE MEMBERS HOWEVER SHOW AN ACTUAL TROUGH MOVING THROUGH THE AREA WHICH WOULD PRODUCE MORE WIDESPREAD RAIN. BEING AT THE END OF THE FORECAST PERIOD AND EXPECTING THE TIMING TO WAVER EACH DAY LEADING UP TO IT...DID NOT TRY TO GET TOO PRECISE WITH THE POPS...BUT IT DOES LOOK LIKE A WET AND WINDY PERIOD FOR THE BEGINNING OF CHRISTMAS WEEK. && .AVIATION...16/0000Z. AT 0000Z...THERE WAS NO MARINE LAYER AT KLAX. VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD EXCEPT FOR A SLIGHT CHANCE OF VLIFR CONDITIONS WITH FREEZING FOG AT KPRB. PERIODS OF LOW LEVEL WIND SHEAR AND TURBULENCE ARE POSSIBLE AT LOS ANGELES VALLEY AND VENTURA COASTAL TERMINALS THROUGH 16Z. KLAX...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. ANY EAST WINDS SHOULD REMAIN LESS THAN 5 KNOTS. KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THERE IS A 30 PERCENT CHANCE OF LOW LEVEL WIND SHEAR AND TURBULENCE BETWEEN 08Z AND 14Z. && .MARINE...15/200 PM. WINDS WILL GRADUALLY DIMINISH AND SEAS WILL GRADUALLY SUBSIDE THROUGH TONIGHT. A SMALL CRAFT ADVISORY WILL CONTINUE THROUGH TONIGHT. THERE IS A 20 PERCENT CHANCE THAT THE SCA MIGHT NEED TO BE EXTENDED INTO WEDNESDAY EVENING. THERE IS A 20 PERCENT CHANCE FOR SCA OFFSHORE WINDS FOR THE INNER WATERS OF L.A. AND VENTURA COUNTIES LATE TONIGHT INTO WEDNESDAY MORNING. && .LOX WATCHES/WARNINGS/ADVISORIES... HARD FREEZE WARNING (SEE LAXNPWLOX). FREEZE WARNING (SEE LAXNPWLOX). FROST ADVISORY (SEE LAXNPWLOX). FREEZE WATCH (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...KITTELL AVIATION...HALL MARINE...SWEET SYNOPSIS...HOXSIE WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 15, 2:20 PM PST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 220 PM PST TUE DEC 15 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-161400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 220 PM PST TUE DEC 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY WIDESPREAD TEMPERATURES AROUND OR BELOW FREEZING ARE EXPECTED TONIGHT INTO WEDNESDAY MORNING. THIS WILL BRING HAZARDS TO PLANTS...ANIMALS AND EXPOSED PIPES. * FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY WIDESPREAD TEMPERATURES AROUND OR BELOW FREEZING ARE EXPECTED EARLY WEDNESDAY MORNING. THIS WILL BRING HAZARDS TO PLANTS...ANIMALS AND EXPOSED PIPES. WARMER BUT STILL COLD CONDITIONS ARE EXPECTED THURSDAY MORNING. A SERIES OF WEAK SYSTEMS WILL BRING CHANCES FOR RAIN AND GUSTY WIND SATURDAY THROUGH EARLY NEXT WEEK. * FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FREEZE WATCH...............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KITTELL
In the hours before
Special weather statement, Dec 15, 3:32 PM PST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 332 PM PST TUE DEC 15 2015 CAZ052>054-059-161600- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY- 332 PM PST TUE DEC 15 2015 ...VERY COLD TEMPERATURES ACROSS THE MOUNTAINS AND ANTELOPE VALLEY TONIGHT THROUGH EARLY WEDNESDAY... .A VERY COLD AIR MASS HAS SETTLED ACROSS INTERIOR PORTIONS OF SOUTHWEST CALIFORNIA. MOST MOUNTAIN AREAS WILL SEE LOWS TONIGHT IN THE TEENS AND TWENTIES...WITH A FEW LOCATIONS LIKELY FALLING INTO SINGLE DIGITS. PORTIONS OF THE MOUNTAINS WILL ALSO SEE GUSTY NORTHEAST WINDS TONIGHT...BRINGING WIND CHILL READINGS INTO THE SINGLE DIGITS AND TEENS. IN THE ANTELOPE VALLEY...THE COLDEST NIGHT OF THE SEASON SO FAR IS EXPECTED WITH LOWS IN THE UPPER TEENS TO MID 20S. A PROJECTED LOW TEMPERATURE OF 17 DEGREES IS EXPECTED AT LANCASTER...AND 21 DEGREES AT PALMDALE. ANYONE PLANNING TRAVEL INTO THE MOUNTAINS OR ANTELOPE VALLEY SHOULD BE PREPARED FOR VERY COLD TEMPERATURES AND UNUSUALLY COLD WIND CHILL READINGS. THE EXTREMELY COLD TEMPERATURES ANTICIPATED IN THE ANTELOPE VALLEY COULD RESULT IN FROZEN OR BURSTING PIPES IN POORLY INSULATED HOMES AND AREAS WHERE PIPES ARE EXPOSED. ANYONE WORKING OUTDOORS THROUGH EARLY WEDNESDAY SHOULD PREPARE FOR VERY COLD WEATHER. GOMBERG/HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 2:41 PM PST | Frost Advisory | LOX | Los Angeles | 18 hr |
| Dec 16, 2:41 PM PST | Freeze Warning | LOX | 18 hr | |
| Dec 16, 3:07 PM PST | Small Craft Advisory | LOX | 11 hr | |
| Dec 16, 3:07 PM PST | Small Craft Advisory for Hazardous Seas | LOX | 18 hr | |
| Dec 16, 3:51 PM PST | High Surf Advisory | LOX | 23 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.